MathSciNet Relay Station
MathSciNet bibliographic data
MR340794 (49 #5544) 35E99 (35J30 46J10)
Weinstock, Barnet M. Uniform approximation by solutions of elliptic equations. Proc. Amer. Math. Soc. 41 (1973), 513–517.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement